| Model Number |
VTICMO13.2 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/22/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Age at time of event, date of birth : unk.Sex: unk.Weight: unk.Ethinicity: unk.Race: unk.Date of event: unk.Model#: expiration date unk.If implanted, give date: unk.If explanted, give date : unk.Device manufacture date : unk.Claim # (b)(4).
Event or Problem Description
The reporter indicated that a 13.2mm vticmo13.2 implantable collamer lens of a -17.5/3.0/92 (sphere/cylidner/axis) was intraoperatively implanted, removed, and replaced for a replacement lens due to a lens tear/break during injection/delivery into the patient's right eye (od), on (b)(6) 2024.There was no patient injury.Reportedly, the lens got stuck in the plunger.The problem was resolved.